MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number LOGIC CR TIB INSERT STD, SZ 3, 9MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526)
Date of Event 10/30/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Per a report from the legal department a female patient had a left knee on (b)(6) 2013.Approximately 4 years and 7 months after the initial procedure the patient had a left knee revision on (b)(6) 2017.Revision op report (b)(6) 2023/ k mcguinness received via legal 11 apr 2023.In the op report there was significant instability and catastrophic poly wear.The medial and lateral gutters were debrided of significant poly disease.Patient arrived in pacu in stable condition with no apparent complications.
 
Additional Manufacturer Narrative
D10: concomitants: serial #: (b)(4), category #: 203-96-22 - (11-3110) stryker 2000 90x19x 1.19mm, serial #: (b)(4), category #: 203-96-21 - (11-2714) stryker 2000 90x13/21x 1.9mm, serial #: (b)(4), category #: 02-010-03-0230 - logic cr femoral cem, left, sz 3, serial #: (b)(4), category #: 200-02-32 - three peg patella 32mm, serial #: (b)(4), category #: 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.Pending investigation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and instability or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT STD, SZ 3, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16833282
Report Number1038671-2023-00857
Device Sequence Number15249001
Product Code JWH
UDI-Device Identifier10885862174345
UDI-Public10885862174345
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/29/2019
Device Model NumberLOGIC CR TIB INSERT STD, SZ 3, 9MM
Device Catalogue Number02-012-47-3009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date04/28/2023
Supplement Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age55 YR
Patient SexFemale